# SDR AALA20021418

- Difficulty date: October 2, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIK - FLT 37 - EN ROUTE ZRH-DFW, SMOKE IN COCKPIT DURING CRUISE WITH ASSOCIATED EICAS MESSAGE.  STANDBY INVERTER FAILED.  DIVERTED TO PIK LANDED WITHOUT INCIDENT.  REPLACED STANDBY INVERTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
